MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.195905

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2016

Presumed isotretinoin-induced extraocular myopathy.

Alam Md Shahid, Agarwal Swati

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Isotretinoin a synthetic analogue of vitamin A is primarily used for cystic acne not responding to conventional treatment. Several ocular side effects including blurring of vision, decreased dark adaptation, corneal opacities and meibomian gland atrophy have been reported with prolonged use of isotretinoin. There have been reports of muscular damage caused by isotretinoin. Extra ocular myopathy as an adverse effect of long term used of isotretinoin has never been mentioned in literature. We report a case of a young male who presented to us with complaints of diplopia after using isotretinoin for a prolonged period. He was diagnosed as a case of presumed isotretinoin extraocular myopathy after imaging and other blood investigations.

Для цитирования: Alam Md Shahid, Agarwal Swati. Presumed isotretinoin-induced extraocular myopathy.. Journal of pharmacology & pharmacotherapeutics. 2016. DOI: 10.4103/0976-500x.195905.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.